# SDR PCAA9700548

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3633 - LGA-BTV - NR 2 HYDRAULIC SYSTEM PRESSURE FELL TO ZERO FOLLOWING GEAR RETRACTION ON DEPARTURE FROM LGA.  CREW DECLARED AN EMERGENCY AND RETURNED TO LGA WITHOTU FURTHER INCIDENT.  VERIFIED LEAK AND REPLACD NOSE GEAR DRAG STRUT ACTUATOR FLEXIBLE HYDRAULIC LINE.  ALSO, REPLACED NR 2 ENGINE HYDRAULIC PUMP DUE TO OPERATION WITHOUT FLUID.  SUBSEQUENT OPERATIONAL AND LEAK CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
